| Catalog Number |
RSS901 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Blood Loss (2597)
| Date of Event |
12/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.Therefore, the investigation results are based upon user facility information and retention samples from the reported and surrounding lots manufactured.Visual examination confirmed that there were no defects.Leakage testing confirmed the samples met manufacturing specification.A review of the device history record of the reported product code/lot# combination was conducted with no relevant findings.The user facility reported a similar issue with another device from the same product code/lot number combination, see mdr 1118880-2017-00001 for related report.There is no evidence that this event was related to a device defect or malfunction.The investigation results verified that the retention samples were normal product with no anomalies.An exact cause of the reported event cannot be definitively determined.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported that the valve was not present inside the sheath during a procedure.Follow up communication with the user facility confirmed the following information: the scrub person could not advance the dilator into the sheath of a 9fr.Pinnacle sheath assembly during an ablation procedure; upon evaluation from the scrub person the sheath valve was not present inside the sheath; the a-fib ablation was completed successfully; blood loss was less than 250 cc; and the patient was reported in stable condition.